# SDR TRAX200800133

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 9,660 hours, 6,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FORWARD LOWER EMERGENCY LIGHT HAS SEVERAL INOP BULBS.
